Publications
Search

Publications :: Search

Finding Hamiltonian circuits in quasi-adjoint graphs.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Finding Hamiltonian circuits in quasi-adjoint graphs.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2008
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Jacek Blazewicz
    2. Marta Kasprzak
    3. Benjamin Leroy-Beaulieu
    4. Dominique de Werra
    Download (by DOI): 10.1016/j.dam.2008.03.014
    BibTeX: journals/dam/BlazewiczKLW08
    DBLP: db/journals/dam/dam156.html#BlazewiczKLW08
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Discrete Applied Mathematics
    Year: 2008
    Volume: 156
    Number: 3
    DBLP: db/journals/dam/dam156.html